# SDR COMA0760111

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 18,172 hours, 16,155 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1104SD100201
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5375 - DURING YHZ APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE.  REPLACED THE LEFT WING NR 2 FLEX DRIVE SHAFT.
